Locked FAQ Members Login

visual disturbances

Do you have a burning question you just have to ask our Medical Board Experts about hypertensive pregnancies? Please email your question to expert@preeclampsia.org Keep in mind, however, that we won't be able to answer every question and our docs can't offer medical advice and won't be able to comment on specific medical cases.

visual disturbances

Postby expert@preeclampsia.org » Sun Mar 25, 2007 02:42 am

by expert@preeclampsia.org (322 Posts), Sun Mar 25, 2007 02:42 am

Is it possible that visual disturbances are caused by PB meds(perscribed for PIH) bringing your BP too low (black dots/sparklers)?

Also, can someone have visual disturbances with just PIH (not preeclampsia) and little visible swelling?
expert@preeclampsia.org
Registered User
 
Posts: 322
Joined: Wed Mar 29, 2006 02:46 am

Re : visual disturbances

Postby expert@preeclampsia.org » Sun Mar 25, 2007 02:42 am

by expert@preeclampsia.org (322 Posts), Sun Mar 25, 2007 02:42 am

Do not know what PB medications are. Black dots and medications (scotoma) are one of the more common symptoms of preeclampsia and can occur without swelling and proteinuria.
expert@preeclampsia.org
Registered User
 
Posts: 322
Joined: Wed Mar 29, 2006 02:46 am


Return to Ask the Experts

Who is online

Users browsing this forum: No registered users and 2 guests